# SDR UALA2010062902318

- Difficulty date: June 29, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 26,922 hours, 12,051 cycles
- Engine: Iae V2527A5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RAPID DEPRESSURIZATION AT 3000FT IN DESCENT FOR LANDING.  PERFORMED AFS TEST PER AMM, TEST OKAY.  TESTED CPC1, CPC2 AND MANUAL PRESSURIZATION PER AMM.  TEST OK.  ALL FAC'S AND FMGC'S CK'D NORMAL.  OK EGT TEMPERATURE WITHIN LIMITS JRH INLET-EXH.  CK OK AIDS EXCEEDANCE CKS GOOD. (NFF)
